# SDR 2007UALA04003

- Difficulty date: October 1, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 50,290 hours, 9,487 cycles
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 131W18221201
- Condition: Damaged
- Location: Door 2r Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R GIRT BAR PICK UP LINKAGE BRACKET DAMAGED.  REMOVED FROM RT SIDE.  REPLACED BRACKET AND REINSTALLED SLIDE.  OK FOR SERVICE
